Couldn't find what you looking for?

TRY OUR SEARCH!

my girlfriend is having some ABSCESS in her buttock and legs from last 1 year after swallowing my semen and by taking some sleeping drugs. those Abscess are Redish in color and full of pus. Abscess are very much painful. we visit many doctors but they are confused about it.

please We want to know why this Abscess are creating one after another?(bcoz of semen?) and what is the Treatment? please we are in great problem. so please help us . and Sorry for my Bad english.

Loading...

I don't think an abscess could be caused by swallowing your semen, nor by taking a sleep aid.

An abscess is a tender mass surrounded by a colored area from pink to deep red. The middle of it is full of pus and debris. Antibiotics will not cure it. They are caused by an obstruction of oil glands or sweat glands or inflammation of a hair follicle. Germs get under the skin or into the glands which will call for an inflammatory response as the body tries to destroy it.
Most (boils) will continue to get worse if left untreated. This infection can be spread to underlying tissue and even get into the blood stream.
The deeper it goes into the tissue, fever and an "un well" feeling could develope.

I don't understand what is so confusing to the many doctors that you have seen. An abscess is not a new found medical problem.
It has to opened and drained, then a possible antibiotic can be given.

Does your gf have any underlying medical issues? Sometimes when one is having some medical issues, such as diabeties, hiv, cancer, etc... abscess's or boils will show up.
I suggest you go to the doctor and ask him to open this thing and drain it.
Reply

Loading...

Sir, she is having multiple Abscess in her lower limb specially in buttox.. she has no underlying issues.. and one of the multiple Abscess has been opened and drained 3 months ago...but there is no change..still she is having those problems...

we almost did all kinds of tests from last 1 year..but doctors find nothing... please sir we need a permanent treatment...
Reply

Loading...

I can read the desperation between the lines of your posts, but we are not doctors here, just normal every day folk like you.
We can offer you advice and opinions and many times a personnal experience but we can't cure your girlfriend.
If she has under gone tests, which includes blood work and the doctors can't find the problem, then you should probably try to see a Specialist.
I don't know, look at her life style, her diet, her living conditions, whatever may help you shed some light on her medical problem.

I honestly don't think that ingesting your semen or taking a sleep aid is causing her to erupt with these abcess's. But on the other hand, who knows, i suppose anything is possible nowadays, i myself have never heard of it. Did you ask the doctor these questions?
Reply

Loading...

no..we can't consult these things with doctors bcoz of some problems..thats why i am discussing this here...do u know any doctor or any kind of stuff that i can know details about this? where i can find proper solution?? please let me know..she is getting unwell day by day..
Reply

Loading...

Because of your inabilty to "be straight" with her doctor, she is probably getting sicker by the day.
You need to be honest with a medical professional so they can help her, keeping important information from a doctor is not a good idea.

You asked me if i knew of any kind of Doctor who would know, i don't.
If you are hiding something because you are to familiar with her doctor and may be uncomfortable sharing it with him, find another doctor that is totally strange to both of you.

Your lack of information could really do some harm to your girlfriend, just swallow it and tell him/her, this way your girl can be given proper medical attention as soon as possible.
Reply

Loading...

thanks for ur cordial help...we will now do the c/s test as a last action...
Reply

Loading...

Hey Johnny, I'm Daniel. Listen, anal abscesses or any other kind of such diseases cannot be caused by swallowing your semen for certain. But what I'm interested in is which pills did she consume and for how long? I'm not a professional, but it just might be because of the sleeping drugs she consumed. Did the abscess appear in a brief period after using the pills? Anyway, you and your lady should go and visit a real specialist, because it might cause anal fistula surgery and he will be able to establish a diagnosis based on the examination of the abscess. I strongly suggest you to do that. 

Reply

Loading...

Okay , I have not examined the Patient completely so I'm not supposed to give any diagnosis , but there r many causes for abscess , I assume it's not an abscess produced due to skin infection , abscess is a manifestation of body to show that it is being invaded by micro organisms , without presenting infection abscess cannot occur , so I would suggest u to do culture of the pus and drug sensitivity so that we can know the organism causing it and good drug of choise. Do complete medical examination to rule of focal sepsis , it can also cause generalised eruption of abscess , does the girl having ITCHY SOLE ? ( I'm not taking about psoriasis or another skin condition )  , sleeping pills and sexual intercourse has nothing to do with it , is she having another assosiated symptoms ?? Like hyper pyrexia , feeling of malaise , loss of weight , chills anything like it ?? If it's infection based it CAN BE cured by giving antibiotics , I would prefer IV injection if it's severe , again I have my examined the patient myself , I'm just trying to help with the history u gave me , hope everything gets well
Reply

Loading...

Plz forgive the spelling mistakes. Some keys r not working
Reply

Loading...